I am just on my first day of 1mg Tabs, and have to cut them in half and dose 4 times a day, but I STILL get nausea. My doctor was going to give me Compazine, until he found out I am also on Adderall. He just left me hanging. Is there something else I could ask for ?
30 Dec 2011
According to the directions (last time I read them) they stated to take the pills with a glass of water (try to make it at least 8 ounces) and with food. This does help with the nausea feeling for me. Although, I still get the "I just had two glasses of wine quickly" feeling. haha! Hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... talked about are side effects when trying to quite smoking cold turkey, anger, depression, nausea, heart palpatations, sleeplessness, strange ...
3 answers • 3 Jan 2010
My daughter took compazine for a couple weeks for nausea and upon stopping she still feels like she?
Is on it,she has blurred vision,shuffles while walking and is a basket case,can it cause permanent damage?
2 answers • 11 Oct 2011